# SDR UIEA2021040200789

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Panel
- Part number: 11530061
- Part serial: 115300600484
- Condition: No Test
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT REMOTE PANEL FUNCTION TEST FAIL. IAW AMM 23-24-01 TEMPORARY REVISION REMOVED ELT REMOTE PANEL. IAW PWG NO EG-224-3110-00 REV -, PERFORMED THE WIRE OUTPUT CHECK, THE RESULT WAS SATISFACTORY. IAW AMM 23-24-01 TEMPORARY REVISION INSTALLED ELT REMOTE PANEL. TRANSFER TO T/C 23-024-001 FOR ELT TEST AND THE RESULT WA SATIS, W/O 5608315 CLOSED.
